# SDR 04FDEA00251

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- Aircraft time: 40,751 hours, 12,391 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: ARC105202
- Part serial: NA
- Condition: Corroded
- Location: Aileron Hinge
- Part time: 40,741 hours, 12,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT LAX, THE RT OUTBOARD AILERON HINGE 5 MOUNT ASSY P/N ARC1052-02 WAS FOUND WITH THE LUGS CORRODED USED TO ATTACH THE SIDE LOAD STRUT.  AFTER CORROSION REMOVAL, THE LUG BORE SIZES WERE INCREASED TO 0.450 INCH.  THE ORIGINAL BORE SIZES ARE 0.4057/0.4067.  NO REPAIR LIMITS EXIST IN CMM 57-51-02.  THIS EA PROVIDES A BOEING APPROVED BUSHING REPAIR EA NR  8-5710-72676, RELEASE DATE: 01/29/2004. REPAIRED 2EA. CORRODED SIDE LOAD STRUT MOUNT LUGS PER EA 8-5710-72676  ON RT OUTBOARD AILERON HINGE 5 MOUNT HOLE.  REINSTALLED BRACKET AND TORQUED BOLTS PER M/M 20-50-02-2.
